since i have been taking the pegintron/ribaflvin it seems like my desire to have sex has gone. Do this medication cause this?
I researched all possible side effects and loss of libido is not listed as one,however we must not rule out the possibility of the medication causing this . First of all possible side effects lists do not come complete (I ignore the reason why) and second not all organisms react in the same way to the medication, and in your particular case this medication could be causing this loss of sexual desire.
Please do speak with your Dr. and explain to him / her what you are experiencing.
List of possible side effects... for future reference:
I hope everything works out fine for you.
All the best and take care,
- PegIntron Information for Consumers
- PegIntron Information for Healthcare Professionals (includes dosage details)
- Side Effects of PegIntron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hepatitis C - I am on pegintron & Rebetol & starting a new drug Victrelis - any thoughts about these
Posted 27 Jun 2011 • 2 answers
Posted 31 Jan 2012 • 1 answer
Posted 17 May 2014 • 1 answer
Sir.i have patient of hep c.i already take interfiron, pegysis,pegintron.dr,recomend sovaldi.sugest?
Posted 20 Jul 2014 • 1 answer
Posted 7 Nov 2016 • 1 answer